Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have petechiae on lower legs and ankles, bleeding gums, diarrhoea and nausea. Blood tested normal. Worrisome

I have petechiae on my lower legs and ankles. I did blood work last week and was told I would get a call if there was anything abnormal. I have not received a call but go in on Thursday. I have other symptoms as well such as bleeding gums , diarrhea and nausea . If my family doctor says my blood work came back normal what do I need to do at that point? Thanks
Asked On : Sat, 14 Jul 2012
Answers:  2 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You need to watch your platelet count in your blood work if it is on lower side that may be the reason of your patechiae with bleeding gums & that is some what serious but If it is within normal range it should be considered a separate reason of it.
Your Diarrhea & nausea is due to elementary tract infection should be treated separately.
Answered: Sat, 14 Jul 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to HCMForum. Pyorrhoea bleeding and pus from gums may cause diarrhoea and gastric symptoms.
gum bleeding and petichea may be due to diabetis or haemophelia. So i advise you to consult a physician for
diagnosis and treatment. and dentist for treatment of periodontitis or piarrhoea. wishing for a quick recovery.
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor